# SDR DALA2017050203604

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 46,296 hours, 24,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L BTW FR 30 TO FR 34 IN FWD CARGO COMPARTMENT. REPLACED STRINGER 43L LOCATED BETWEEN FR29 TO FR35 IN FWD CARGO COMPARTMENT AS PER SRM 51-72-11 AND DRAWING D53233523 MEASURES OF REWORKED AREA ARE : P1 L= 3.662" W= 0.775" D=0.039" P2 L= 2.528" W= 0.775" D= 0.040"
